# SDR QXEA2013061401157

- Difficulty date: June 14, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 28,265 hours, 29,384 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON INBD SEAT TRACK STA 236 RT SIDE.  REMOVED CORROSION ON INBD SEAT TRACK RT SIDE STA 236.00 REF SRM 51-21-00, FOUND TO BE IN LIMITS REF RD 8/4-53-5505. COMPLIED WITH TASK CARD RD 8/4-53-5505.
